Обобщение теоремы Гуревича о размерности прообразов

В.Г. Болтянский; П.С. Солтан

Matematiceskij sbornik (1966)

  • Volume: 111, Issue: 2, page 257-285
  • ISSN: 0368-8666

How to cite


Болтянский, В.Г., and Солтан, П.С.. "Обобщение теоремы Гуревича о размерности прообразов." Matematiceskij sbornik 111.2 (1966): 257-285. <http://eudml.org/doc/69802>.

author = {Болтянский, В.Г., Солтан, П.С.},
journal = {Matematiceskij sbornik},
keywords = {topology},
language = {rus},
number = {2},
pages = {257-285},
publisher = {Tipogr. Lissnera i Sobko},
title = {Обобщение теоремы Гуревича о размерности прообразов},
url = {http://eudml.org/doc/69802},
volume = {111},
year = {1966},

AU - Болтянский, В.Г.
AU - Солтан, П.С.
TI - Обобщение теоремы Гуревича о размерности прообразов
JO - Matematiceskij sbornik
PY - 1966
PB - Tipogr. Lissnera i Sobko
VL - 111
IS - 2
SP - 257
EP - 285
LA - rus
KW - topology
UR - http://eudml.org/doc/69802
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.